# SDR SWAA2024080711568

- Difficulty date: July 11, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK COMMON TO FASTENER HOLES ON INBOARD AND OUTBOARD FLANGE AT BS 727B; RBL 45; WL 208.<[01] UPDATED STEP 3;[02] UPDATED STEP 3;[03] REJECTION : STEP 3; FOUND FASTENER INSTALLATION AT STA 887 O/B INCORRECT. SEE TTG8Q00UKXBG.;[04] STEP 3; 5 AND 6 COMPLETED;[05] REMOVED AND REPLACED SEAT TRACK ON PASSENGER CABIN FROM BS 727B TO BS 887 RBL 45 WL 208 IWA SRM 51-40-02-OG-0 AND DWG 146A5300 REV: A.;[06] 1. BALEGO; MICHAEL (PARTIAL) 11-JUL-2024 19:19:06 REMOVED CORROSION ON PASSENGER CABIN SEAT TRACK COMMON TO FASTENER HOLES ON INBOARD AND OUTBOARD FLANGE AT BS 727B; RBL 45; WL 208. DIMENSIONS OF LARGEST DAMAGE REMOVAL AREA FOUND TO BE 1.5' X 0.9' WITH A MAX DEPTH OF 0.021' FROM ORIGINAL THICKNESS OF 0.070'. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1.REMOVED PASSENGER CABIN SEAT TRACK BS 727B-887; RBL 45; WL 208 IAW SRM 51-40-02-0G-0 REPLACED INSTALLED PASSENGER CABIN SEAT TRACK BS 727B-887; RBL 45; WL 208 PER BOEING DRAWING 146A5300 & SRM 51-40-02-0G-0;[07] VERIFIED CORRECTIVE ACTIONS. CARD COMPLETE.
